International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 1989 / Article

Open Access

Volume 12 |Article ID 920976 | https://doi.org/10.1155/S0161171289000244

Shigeyoshi Owa, Tadayuki Sekine, Teruo Yaguchi, Mamoru Nunokawa, Donka Pashkouleva, "Notes on certain class of analytic functions with negative coefficients", International Journal of Mathematics and Mathematical Sciences, vol. 12, Article ID 920976, 6 pages, 1989. https://doi.org/10.1155/S0161171289000244

Notes on certain class of analytic functions with negative coefficients

Received10 Jan 1987

Abstract

The object of the present paper is to show the extreme points of the class A(n,Bk) consisting of analytic functions with negative coefficients and the support points of the subclass A *(n,Bk) of A(n,Bk).

Copyright © 1989 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views57
Downloads256
Citations

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.